SciELO - Scientific Electronic Library Online

 
vol.5 issue1Eosinophilic Esophagitis causing dysphagia in an adolescentDisseminated Herpes Zoster author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Clínica de Medicina de Familia

Print version ISSN 1699-695X

Abstract

FRANQUELO MORALES, Pablo; CANALES HORTELANO, César; VINAS GONZALEZ, Javier  and  VALERO SERRANO, Beatriz. Class IC Atrial Flutter. Rev Clin Med Fam [online]. 2012, vol.5, n.1, pp.59-63. ISSN 1699-695X.  http://dx.doi.org/10.4321/S1699-695X2012000100011.

Antiarrythmic drugs commonly form part of the treatment regimens of primary care patients, especially in those with diagnosis of atrial fibrillation and flutter, conditions which usually require medication indefinitely. The side effects from their use are multiple and varied, and although these are widely described in the literature, it is advisable to be familiar with adverse effects, due to the frequent use of antiarrythmics and their potential danger. For example, flecainide, a class IC antiarrhythmic agent commonly used in patients with atrial fibrillation, can have proarrhythmic effects. We report the case of a patient previously diagnosed with atrial fibrillation and treated with flecainide, who developed regular wide QRS tachycardia with 1:1 atrioventricular conduction, known as class IC atrial flutter, causing initial confusion in diagnosis.

Keywords : Flecainide; Atrial Fibrillation; Anti-arrhythmia Agents; Atrial Flutter.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License